# SDR SWAA2014091732065

- Difficulty date: July 13, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 21,790 hours, 9,375 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 3A40181
- Condition: Bent
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE RELEASE LATCH BENT.  R & R LATCH IAW MT.
